# SDR 2001FA0000008

- Difficulty date: May 21, 2001
- Submitted: May 21, 2001
- Operation: General aviation
- Aircraft: N980S
- Make and model: Israel 1124
- Aircraft serial: 401
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rivet
- Condition: Cracked
- Location: Rudder
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS IN DIMPLES OF RIVETS ON SKIN OF RUDDER, LOOKS LIKE THEY HAVE BEEN THERE SINCE MANUFACTURE.  FABRICATING NEW RIBS PER GALAXY AEROSPACE DRAWINGS AND DOING A SPAR SPLICE PER GALAXY.  SUSPECT ALL RUDDERS THAT ARE MANUFACTURED THE SAME AS THIS ONE ARE ALSO CRACKED.
